I have been taking Lithium for about 4 years. I do great with it as far as my brain goes. I have always been prone to acne. However, my skin was clear for about 3 years, until I started the Lithium... I am looking for anyone who experiences this and what they do about it.
13 Mar 2014
I had horrible acne while on lithium. There is nothing that can help other than coming off of it. My doctor tried all kinds of treatments but it made it worse. I finally saw a dermatologist who told me if acne is medication induced the only cure is coming off of it. It took a month for it to clear once I came off of the lithium.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took four 300mg tablets last night for the first time after using the capsules for 15 years and I got very nauseous.
3 answers • 17 Oct 2010
I am having very bad side effects of taking Lithium for bipolar disorder type I. I am having very bad nause and vomiting on 1200 mg of Lithium. I ...
2 answers • 21 Feb 2011
I was diagnosed as schizophrenic as well as bi polar, within a few months, back in 1983. (However it is not thought that I am now, or ever have been, ...
3 answers • 13 Mar 2011
... tryed Lithium for my Bipolar 2.I go to see my shrink in a few days. What meds have worked good for you for Bipolar 2. Thanks so much
6 answers • 23 Aug 2011
What are the effects of high temperatures on a person taking 1500mg of Lithium Carbonate ER tablets?
Person is age 40, has long been diagnosed bipolar, and is on several other medications in addition to said lithium. Aforementioned high temps, not ...
1 answer • 30 Jun 2014